# SDR ASAA0944951

- Difficulty date: March 26, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N785AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 27628
- Aircraft time: 40,959 hours, 22,600 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tripler
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN REPAIR OF LT MLG W/W FS 727 AT STR 26L HAS A GOUGE IN TRIPLER.  REPAIRED TRIPLER IAW ASA EA 400 53EA 0096 REV NEW.
